# SDR AALA20160724007

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 15,732 hours, 6,200 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LANDING GEAR FAILED TO RETRACT. INDICATION SHOWED ALL GEAR DOWN WITH RED/DISAGREE LIGHTS ILLUMINATED.   EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED BITE CHECK PROCEDURE IAW TASK 32-09-00-810-801 WITH NO FAULTS FOUND. INSPECTED WIRING WITH NO DEFECTS FOUND.  PERFORMED LANDING GEAR OPERATIONAL TEST 12 TIMES IAW TASK 32-32-00-70-801 WITH NO FAULTS FOUND.
